International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016

On Generalized Semi-I-Open Sets

H. K. Tripathi, J. K. Maira

In this paper we have introduced the notion of g-semi-I-open sets in generalized ideal topological spaces and obtained its significant properties. We have also investigated the concept of the generalized closure operator c_g^* and observed useful results

Keywords: Ideal topological space, Generalized ideal topological space, Local function, g-semi-open set

Edition: Volume 5 Issue 1, January 2016

Pages: 1513 - 1515


How to Cite this Article?

H. K. Tripathi, J. K. Maira, "On Generalized Semi-I-Open Sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV152854, Volume 5 Issue 1, January 2016, 1513 - 1515

11 PDF Views | 15 PDF Downloads

Download Article PDF

Video Lecture of Above Article is Not Available Yet

You be the First to Request! Press the Button below!



Similar Articles with Keyword 'Local function'

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 649 - 653

Quasi ?- Local Functions In Ideal Bitopological Spaces

Mandira Kar, S. S. Thakur

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1513 - 1515

On Generalized Semi-I-Open Sets

H. K. Tripathi, J. K. Maira

Share this article

Top